MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. ANGIOCATH PNK 20GA X 1.16IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. ANGIOCATH PNK 20GA X 1.16IN; INTRAVASCULAR CATHETER
Model Number 381134
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that foreign matter was found in the angiocath pnk 20ga x 1.16in before use.The following information was provided by the initial reporter, translated from (b)(4) to english: "381134, batch: 7241836, there are foreign objects in this product.".
 
Event or Problem Description
It was reported that foreign matter was found in the angiocath pnk 20ga x 1.16in before use.The following information was provided by the initial reporter, translated from chinese to english: "381134, batch: 7241836, there are foreign objects in this product.".
 
Additional Manufacturer Narrative
H6: investigation summary: bd received a 20 gauge angiocath unit from lot 7241836 for evaluation.A review of the device history record was performed for the reported lot and no quality issues were found during production.Our quality engineer visually inspected the returned unit and observed a piece of foreign matter inside the package.The piece of foreign matter was inspected and determined to be piece of cardboard.Based off the visual inspection the engineer was able to verify the reported defect.It was determined that this was an operator error that occurred during the packaging process.The manufacturing facility has been notified of this incident and the findings.A training was issued to all packaging operators to raise awareness of this issue and prevent recurrence.

Brand Name
ANGIOCATH PNK 20GA X 1.16IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
MDR Report Key10687970
Report Number9610048-2020-00143
Device Sequence Number3457145
Product Code FOZ
UDI-Device Identifier30382903811343
UDI-Public30382903811343
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2022
Device Model Number381134
Device Catalogue Number381134
Device Lot Number7241836
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2020
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;